# SDR SWAA2023101906780

- Difficulty date: October 2, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-01 AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE Z-ANGLE - BS727F-767; RBL22; WL156. LIGHT CORROSION FOUND AT FASTENER HOLES<[01] REMOVED CORROSION ON Z ANGLE AND VERIFIED WITH 10X MAGNIFIER CORROSION REMOVED IAW SRM 51-10-02-0G-0; LIMITS VERIFIED; ORIGINAL THICKNESS .040'; REMAINING THICKNESS .035'; MATERIAL LOSS OF .005'AT 727J+14' AND 727I+15'; .004' ALLOWED-OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL36647 CAL DUE 05-10-24; REMOVED R/H Z ANGLE; STA 727I+8 TO 767 AND REPAIRED WITH FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-1A-2;[02] VERIFIED STEP 1.;[03] AUDIT C/W.
